Current Projects

Nonparametric Adaptive Bayesian Approach in Stochastic Control

Risk-Averse Control of Markov Systems with Model Uncertainty

Publications & Submissions

  1. A Machine Learning Approach to Adaptive Robust Utility Maximization and Hedging (with Michael Ludkovski) Preprint (33 pages), 2019. arXiv, PDF
  2. Adaptive Robust Control Under Model Uncertainty (with Tomasz R. Bielecki, Igor Cialenco, Areski Cousin and Monique Jeanblanc) SIAM Journal on Control and Optimization, 57(2), 925–946. (22 pages), 2019. DOI:10.1137/17M1137917, PDF
  3. Recursive Construction of Confidence Regions (with Tomasz R. Bielecki and Igor Cialenco) Electronic Journal of Statistics 11(2), 4674-4700. (27 pages), 2017. DOI:10.1214/17-EJS1362, PDF
  4. Dynamic Conic Finance via Backward Stochastic Difference Equations (with Tomasz R. Bielecki and Igor Cialenco) SIAM Journal on Financial Mathematics, 6(1), 1068-1122. (55 pages), 2015. DOI:10.1137/141002013, PDF